# SDR FDEA201304090747

- Difficulty date: April 9, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 58,935 hours, 37,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 6915
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND THE FUSELAGE SLIDE LIGHT IS  INOPERATIVE.  INSPECTED LIGHT ASSY. FOUND VERY CORRODED.   REMOVED OLD BATTERY PACK FROM E&E BAY.  R & R EMERGENCY SLIDE LIGHT BATTERY  PACK IN REF WITH AMM 33-50-041-2.  OPS NORMAL. ACFT IS OK FOR SVC.
